Bisimulations for a calculus of broadcasting systems.

Hennessy, M and Rathke, J (1998) Bisimulations for a calculus of broadcasting systems. Theoretical Computer Science, 200 (1-2). pp. 225-260.

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Engineering and Informatics > Informatics
Depositing User: Matthew Hennessy
Date Deposited: 06 Feb 2012 19:20
Last Modified: 28 Mar 2012 08:51
URI: http://sro.sussex.ac.uk/id/eprint/20195
📧 Request an update